<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1789</article-id>
      <title-group>
        <article-title>A random S-asymptotically δ1-periodic mild solutions for functional evolution equations with delay and random effect</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Benaissa</surname>
            <given-names>Amel</given-names>
          </name>
          <aff>Laboratory of Mathematics, University of Sidi Bel-Abbès, Sidi Bel-Abbès, P. O. Box 89, 22000, Algeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Bouazzaoui</surname>
            <given-names>Fatima</given-names>
          </name>
          <aff>Laboratory of Mathematics, University of Sidi Bel-Abbès, Sidi Bel-Abbès, P. O. Box 89, 22000, Algeria</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Salim</surname>
            <given-names>Abdelkrim</given-names>
          </name>
          <aff>Laboratory of Mathematics, University of Sidi Bel-Abbès, Sidi Bel-Abbès, P. O. Box 89, 22000, Algeria</aff>
          <aff>Faculty of Technology, Hassiba Benbouali University, Chlef, P. O. Box 151, 02000, Algeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Benchohra</surname>
            <given-names>Mouffak</given-names>
          </name>
          <aff>Laboratory of Mathematics, University of Sidi Bel-Abbès, Sidi Bel-Abbès, PO Box 89, 22000, Algeria</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>5</issue>
      <fpage>1759</fpage>
      <lpage>1777</lpage>
      <pub-date date-type="pub">
        <day>05</day>
        <month>05</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>Our aim in this work is to study the existence of S-asymptotically δ1-periodic mild almost automorphic solutions of a random functional evolution equation with infinite delay and random effects with results based on a random fixed point theorem with stochastic domain. We give an example to show the applicability of our results. </p>
      </abstract>
      <kwd-group>
        <kwd>Random fixed point</kwd>
        <kwd>Functional evolution equation</kwd>
        <kwd>Mild solution</kwd>
        <kwd>Infinite delay</kwd>
        <kwd>Almost automorphic</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
